Fields with almost small absolute Galois group

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

FEHM, Arno, Franziska JAHNKE, 2016. Fields with almost small absolute Galois group. In: Israel Journal of Mathematics. 214(1), pp. 193-207. ISSN 0021-2172. eISSN 1565-8511. Available under: doi: 10.1007/s11856-016-1356-z

@article{Fehm2016-08-25Field-37201, title={Fields with almost small absolute Galois group}, year={2016}, doi={10.1007/s11856-016-1356-z}, number={1}, volume={214}, issn={0021-2172}, journal={Israel Journal of Mathematics}, pages={193--207}, author={Fehm, Arno and Jahnke, Franziska} }

Fehm, Arno We construct and study fields F with the property that F has infinitely many extensions of some fixed degree, but E<sup>×</sup>/(E<sup>×</sup>)<sup>n </sup> is finite for every finite extension E/F and every n ∈ N. Jahnke, Franziska 2017-02-08T07:46:15Z eng 2017-02-08T07:46:15Z 2016-08-25 Fields with almost small absolute Galois group Jahnke, Franziska Fehm, Arno

This item appears in the following Collection(s)

Search KOPS


Browse

My Account